| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed an "ecg monitoring failure" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device activity log.However, the device was put through extensive testing including functionality testing without duplicating the report.Internal inspection of the device found no discrepancies.No accessories were returned as part of this investigation.The defib receptacle was replaced as a precaution.It was recommended to the customer to discard the multi-function cable used.The recertified device and a new multi-function cable were returned to the customer.Analysis for reports of this type has not identified an increase in trend.